Alert archive / New York / Wind Advisories in 2005

Wind Advisory 6, NWS Burlington, VT

November 28, 2005Clinton County, Franklin County, St. Lawrence County, New York; Chittenden County, Franklin County, Lamoille County, Vermont

NWS Burlington, VT issued this wind advisory at Nov 28, 2005, 3:27 PM EST for Clinton County, Franklin County, St. Lawrence County, New York; Chittenden County, Franklin County, Lamoille County, Vermont. It took effect at Nov 29, 2005, 12:00 AM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2005, 3:27 PM EST (20:27 UTC)
In effect from
Nov 29, 2005, 12:00 AM EST
Expired
Nov 29, 2005, 3:50 PM EST
In force
16 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Franklin County, NY, St. Lawrence County, NY, Chittenden County, VT, Franklin County, VT, Lamoille County, VT

The radar

The Burlington radar (KCXX), 38 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBTV 282027
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
327 PM EST MON NOV 28 2005

...STRONG GUSTY WINDS EXPECTED ACROSS PORTIONS OF NORTHERN VERMONT
AND NEW YORK LATER TONIGHT INTO TUESDAY...

.SURFACE LOW PRESSURE ACROSS THE NORTHERN PLAINS WILL LIFT
NORTHEAST INTO THE WESTERN GREAT LAKES TONIGHT...AND TO NEAR JAMES
BAY BY LATER WEDNESDAY. A STRONG SURFACE COLD FRONT EXTENDING
SOUTH FROM THIS LOW...WILL PUSH SLOWLY EAST THROUGH THE PERIOD AND
AFFECT THE REGION LATER TUESDAY INTO TUESDAY NIGHT WITH
WIDESPREAD PRECIPITATION. ALONG OF AND AHEAD OF THIS FRONT...
STRONG WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT ACROSS THE
SAINT LAWRENCE VALLEY...AND THE WESTERN SLOPES OF THE ADIRONDACK
AND NORTHERN GREEN MOUNTAINS. THESE STRONG WINDS WILL CONTINUE
INTO THE EARLY AFTERNOON HOURS ON TUESDAY...BEFORE SLOWLY ABATING
LATER TUESDAY AFTERNOON AND EVENING. SUSTAINED WINDS OF 25 TO 35
MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ACROSS THESE AREAS LATER
TONIGHT INTO TUESDAY.

VTZ006-016-017-291000-
/O.NEW.KBTV.WI.Y.0006.051129T0500Z-051129T2100Z/
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS...
RICHFORD...UNDERHILL
327 PM EST MON NOV 28 2005

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST
TUESDAY ALONG THE WESTERN SLOPES OF THE NORTHERN GREEN MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST
TUESDAY. 

STRONG SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50
MPH ARE EXPECTED TO DEVELOP ALONG THE WESTERN SLOPES OF THE GREEN
MOUNTAINS LATER TONIGHT...AND CONTINUE INTO THE FIRST HALF OF
TUESDAY. A COLD FRONT WILL THEN PUSH INTO THE AREA WITH WIDESPREAD
RAINFALL LATER TUESDAY AFTERNOON...WITH WINDS SLOWLY ABATING AT
THAT TIME.

WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE WITH THE
POSSIBILITY OF DOWNED TREES AND POWER LINES. DRIVING MAY ALSO
BECOME DIFFICULT LATER TONIGHT INTO TUESDAY...ESPECIALLY FOR HIGH
PROFILE VEHICLES. STAY TUNED TO NOAA WEATHER RADIO ALL
HAZARDS...COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV FOR
FURTHER UPDATES.

$$

NYZ026-027-029>031-087-291000-
/O.NEW.KBTV.WI.Y.0006.051129T0500Z-051129T2100Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...OGDENSBURG...POTSDAM...
GOUVERNEUR
327 PM EST MON NOV 28 2005

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST
TUESDAY ACROSS THE SAINT LAWRENCE VALLEY AND THE WESTERN SLOPES 
OF THE NORTHERN ADIRONDACKS...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST
TUESDAY. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50
MPH ARE EXPECTED TO DEVELOP ACROSS THE SAINT LAWRENCE VALLEY AND
ALONG THE WESTERN SLOPES OF THE ADIRONDACKS MOUNTAINS LATER
TONIGHT...AND CONTINUE INTO THE FIRST HALF OF TUESDAY. A COLD
FRONT WILL THEN PUSH INTO THE AREA WITH WIDESPREAD RAINFALL LATER
TUESDAY AFTERNOON...WITH WINDS SLOWLY ABATING AT THAT TIME.

WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE WITH THE
POSSIBILITY OF DOWNED TREES AND POWER LINES. DRIVING MAY ALSO
BECOME DIFFICULT LATER TONIGHT INTO TUESDAY...ESPECIALLY FOR HIGH
PROFILE VEHICLES. STAY TUNED TO NOAA WEATHER RADIO ALL
HAZARDS...COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV FOR
FURTHER UPDATES.

$$

JMG
2 follow-up statements
000 
WWUS71 KBTV 290806
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
306 AM EST TUE NOV 29 2005

...STRONG GUSTY WINDS WILL CONTINUE ACROSS NORTHERN NEW YORK AND
PORTIONS OF NORTH CENTRAL VERMONT TODAY...

.SURFACE LOW PRESSURE ACROSS THE WESTERN GREAT LAKES WILL LIFT
NORTHEAST TODAY AND BE LOCATED NEAR JAMES BAY BY WEDNESDAY.
MEANWHILE...WARM SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50
MPH CAN BE EXPECTED ACROSS NORTHERN NEW YORK AND THE WESTERN
SLOPES OF THE NORTHERN GREEN MOUNTAINS TODAY.

WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE WITH THE
POSSIBILITY OF DOWNED TREES AND POWER LINES. DRIVING MAY ALSO
BECOME DIFFICULT LATER TONIGHT INTO TUESDAY...ESPECIALLY FOR HIGH
PROFILE VEHICLES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...
COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV FOR FURTHER
UPDATES.

VTZ006-016-017-292100-
/O.CON.KBTV.WI.Y.0006.000000T0000Z-051129T2100Z/
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS...
RICHFORD...UNDERHILL
306 AM EST TUE NOV 29 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

STRONG SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO
50 MPH ARE EXPECTED TO CONTINUE ALONG THE WESTERN SLOPES OF THE GREEN
MOUNTAINS TODAY.

$$

NYZ026-027-029>031-087-292100-
/O.CON.KBTV.WI.Y.0006.000000T0000Z-051129T2100Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...OGDENSBURG...POTSDAM...
GOUVERNEUR
306 AM EST TUE NOV 29 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50
MPH ARE EXPECTED TO CONTINUE ACROSS THE SAINT LAWRENCE VALLEY AND ALONG
THE WESTERN SLOPES OF THE ADIRONDACKS MOUNTAINS TODAY.

$$

TABER
000 
WWUS71 KBTV 292050
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
350 PM EST TUE NOV 29 2005

..STRONG GUSTY WINDS WILL SUBSIDE AS RAIN MOVES INTO THE NORTH COUNTRY...

.A COLD FRONT WAS SLOWLY MOVING ACROSS NEW YORK LATE THIS
AFTERNOON. ACCOMPANYING THIS FRONT WAS A LARGE AREA OF RAINFALL...
WHICH AS IT ARRIVES WILL STABILIZE THE ATMOSPHERE AND DECREASE THE
WINDS ACROSS THE REGION.

NYZ026-027-029>031-087-VTZ006-016-017-292200-
/O.CAN.KBTV.WI.Y.0006.000000T0000Z-051129T2100Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-SOUTHWESTERN ST. LAWRENCE-
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...OGDENSBURG...POTSDAM...
GOUVERNEUR...JOHNSON...STOWE...ENOSBURG FALLS...RICHFORD...
UNDERHILL
350 PM EST TUE NOV 29 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH THE REGION HAS EXPERIENCED WARM SOUTHERLY WINDS OF 25 TO
35 MPH WITH GUSTS TO 50 MPH FOR MUCH OF THE DAY...THE TREND OF
DECREASING WINDS WAS OCCURRING LATE THIS AFTERNOON. THIS TREND
WILL CONTINUE AS RAIN APPROACHES...HELPING TO STABILIZE THE WIND
FIELD...KEEPING THE WINDS ABOVE THE SURFACE.

$$
SLW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Nov 28, 3:00 PM EST, 27 minutes earlier.

Area forecast discussion, Nov 28, 3:00 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
300 PM EST MON NOV 28 2005

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
FAIRLY ACTIVE SHORT TERM ON TAP FOR MUCH OF THE NORTH COUNTRY...WITH
STRONG WINDS POSSIBLE ACROSS PORTIONS OF THE FA LATER TONIGHT/TUE
AND HEAVY RAIN/HYDRO CONCERNS MUCH OF AREA LATER TUE NT/WED. LATEST
SYNOPTIC MAP INDICATING BROAD WAA PATTERN EVOLVING AT SFC/MID LVLS
ACROSS AREA IN ADVANCE OF DEEP MERIDIONAL TROUGH AND ASSOC TIGHTLY
WOUND SFC LOW/FRONT ACROSS WESTERN LAKES SOUTH ALONG MS VALLEY. MANY
AREAS HAVE EXPERIENCED NOTABLE TEMPERATURE RISES THIS
AFTERNOON...ESP WESTERN VT/DACKS/SOUTHERN SLV AS INCREASING
SOUTHERLY WINDS HAVE TRANSPORTED MILDER AIR INTO REGION. CLASSIS CAD
EFFECTS REMAIN ACROSS FAVORED ERN VT/NRN SLV LOCALES...WHERE
PERSISTENT LOW CLOUDS/FG HAVE KEPT TEMPS DOWN. OVERALL TREND WILL BE
FOR READINGS TO HOLD STEADY OR SLOWLY RISE OVERNGT AS SOUTHERLY
GRADIENT STRENGTHENS. WILL MAINTAIN MAINLY A SLT/LOW CHC POP FOR A
STRAY -SHRA/SPRINKLE THROUGH MUCH OF THE NIGHT...THEN INCREASE POPS
NRN NY AFTER MIDNIGHT AS MOISTURE PLUME/FRONTAL ZONE SLOWLY
APPROACH. PRIMARY CONCERN OVERNIGHT IS STRONG WIND THREAT ACROSS
SLV/WRN DACKS/WRN SLOPES OF NRN GREENS LATER TONIGHT INTO TUESDAY.
LATEST ANALYSIS/SOUNDING PROFILES SHOWING SOUTHERLY FLOW MARKEDLY
INCREASING OVERNIGHT AT MID LVLS...WITH 60-70KT AT 925 HPA ACROSS
AFOREMENTIONED AREAS AFTER MIDNIGHT...AND CONTINUING IN PRE-FRONTAL
ENVIRONMENT AHEAD OF MAIN PRECIP SHIELD. SOME UNCERTAINTY ON DEGREE
OF MIXING POTENTIAL...BUT CLOSE ANALYSIS OF LWR BNDRY LYR SOUNDING
PROFILES SHOW LAPSE RATES BELOW 2K FT VERY CLOSE TO DRY ADIABATIC
DURING ABOVE TIME FRAME DESPITE PRONOUNCED SYNOPTIC INVERSION ALOFT.
METMOS AT KMSS/MAVMOS AT KGTB ALSO CONFIRMS MIXING POTENTIAL. WILL
OPT TO HOIST WIND ADVISORY ACROSS THESE LOCALES ACCORDINGLY...AND
MENTION INCREASING WINDS BELOW ADV THRESHOLDS ELSEWHERE.

BY TUESDAY/TUESDAY NIGHT AFOREMENTIONED FRONTAL BNDRY PUSHES INTO
AND CROSSES AREA. DEEP MOISTURE PLUME W/GOMEX CONNECTION TO SURGE
NORTHWARD ALONG/IMMED AHEAD OF BNDRY. WITH MID/UPPER LVL FLOW NEARLY
PARALLEL TO FRONTAL ZONE FEATURE VIRTUALLY ASSURED TO BE A SLOW
MOVER. THUS LOOKING AT A GOOD 12HR PER OF MOD/POTENTIALLY HVY
RAINFALL ACROSS ENTIRE AREA. AT THIS TIME EXPECT A GENERAL 1-2
EVENT W/LOCALIZED 3 AMNTS. SNOWMELT WILL ALSO BE A CONCERN...ADDING
TO RUNOFF. WILL OPT TO ISSUE FLOOD WATCH FOR MUCH OF AREA LATER
TUESDAY INTO WEDNESDAY AS A RESULT (SEE HYDRO BELOW). TEMPS SOME 20
DEG ABV LATE NOVEMBER NORMS...W/MANY AREAS APPROACHING/EXCEEDING THE
60 DEGREE MARK. THUS WILL MENTION NEAR RECORD HIGHS IN APPROPRIATE
LOCALES.

RAIN THEN TAPERS TO SHOWERS FROM WEST TO EAST DURING WED MORNING/AFT
WITH WINDS TURNING WESTERLY/NORTHWESTERLY USHERING IN COOLER MORE
SEASONABLE TEMPERATURES. PARTIAL THICKNESS PROFILES SUGGEST LITTLE
POST-FRONTAL MOISTURE OR FORCING...THUS THREAT OF ANY FROZEN PRECIP
LATER WED/WED EVENING APPEARS MINIMAL AT THIS TIME.

THEN PTLY CLOUDY W/A RETURN TO SEASONAL LATE AUTUMN CONDS BY WED NT
INTO THURSDAY UNDER SHORTWAVE RIDGING AND UPSTREAM NEG TILTED UPPER
TROUGH.
&&

.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...
ENSEMBLE DATA AND OTHER LONG RANGE DATA CONTINUE TO BE IN GOOD
AGREEMENT WITH SYNOPTIC CONDITIONS EXPECTED TO IMPACT THE REGION
THURSDAY NIGHT THROUGH MONDAY.  UPPER TROUGH MOVING EAST OUT OF THE
EASTERN GREAT LAKES THURSDAY NIGHT BECOMES AN UPPER LOW AS IT MOVES
ACROSS THE NORTHEAST UNITED STATES BEFORE MOVING INTO EASTERN CANADA
BY SATURDAY.  DYNAMICS ASSOCIATED WITH THIS FEATURE WILL BE ENOUGH
TO ENHANCE THE POTENTIAL FOR LIGHT SNOW STARTING THURSDAY NIGHT AND
CONTINUING INTO FRIDAY.  ASSOCIATED SURFACE COLD FRONT MOVES ACROSS
THE REGION FRIDAY NIGHT AND STRONG COLD AIR ADVECTION TAKES PLACE.
TEMPERATURES AT 850 MB GO TO ABOUT -16C BY SATURDAY MORNING.
PATTERN LATE FRIDAY NIGHT AND SATURDAY IMPLIES THERE COULD BE SOME
UPSLOPE SNOWS LINGERING INTO SATURDAY.  ALL OF THESE IDEAS ARE
ALREADY IN THE GRIDS/TEXT FORECAST AND WILL CONTINUE WITH THIS
IDEA.  WHAT HAS BEEN ADDED IS THE FACT THAT WINDS WILL BECOME BREEZY
FROM THE NORTHWEST ON SATURDAY AND WITH COLD AIR ADVECTION ON
SATURDAY...HIGH TEMPERATURES WILL BE A FEW DEGREES HIGHER THAN THE
MINIMUM TEMPERATURES.  TEMPERATURES SHOULD ESSENTIALLY BE IN THE
20S.  UPPER LOW MOVES FAR ENOUGH AWAY FOR SURFACE HIGH TO BEGIN
BUILDING IN ON SUNDAY AND PERSIST OVER THE REGION ON MONDAY.  THIS
WILL BRING DRIER WEATHER TO THE REGION...BUT TEMPERATURES WILL
LIKELY REMAIN BELOW SEASONAL NORMALS ON SUNDAY AND MONDAY.
&&

.AVIATION...
CONDITIONS TO GRADUALLY IMPROVE A BIT THIS AFTERNOON AND EVENING
ACROSS FORECAST AREA. VISIBLE SATELLITE SHOWING SOME BREAKS IN CLOUD
DECK SO EXPECTING MAINLY MVFR/VFR CONDITIONS WITH OCCASIONAL IFR AT
KMSS THROUGH THE PERIOD. ONLY EXCEPTION IS KMPV WHERE CEILINGS
REMAIN BELOW 1000 FT AND VISIBILITIES AT OR BELOW 3SM THIS
AFTERNOON. HOWEVER...CLOUDS AND FOG SHOULD LIFT SOMEWHAT TO MVFR BY
22Z...WITH OCCASIONAL IFR 08-12Z. MAIN FOCUS FOR TOMORROW IS HIGH
WINDS...MAINLY ACROSS NORTHERN NEW YORK SITES. 50+ KNOT 950MB JET
WORKING INTO KMSS AND KSLK BY 12Z...WITH BUFKIT SHOWING AROUND 60KTS
AT 2000 FT...SO INCLUDED WIND SHIFT AT THESE TWO SITES ACCORDINGLY.
OTHER THAN PERHAPS A FEW SPRINKLES...ANY REAL PRECIPITATION WILL
FALL AFTER THE FORECAST PERIOD.
&&

.HYDROLOGY...
LATEST HEADWATER GUIDANCE SHOWING A 1.5-2.5 INCH RAINFALL EVENT
WOULD BRING SHARP RISES TO RIVERS DURING TUE EVE/WED ACROSS AREA.
SITE SPECIFIC RUNS RUN LOCALLY FOR ASFN6/EBKV1 USING ABOVE INPUT
INDEED BRING THESE BASINS TO FLOOD...AS DOES RFC CONTINGENCY RUNS
FROM EARLIER TODAY. LATEST NOHRSC REGIONAL SWE ANALYSIS INDICATING
ANYWHERE FROM 0.1 TO 0.3 INCHES VALLEYS TO 0.3 TO 0.8 INCHES HIGHER
TERRAIN OF VT/NRN NY. MUCH OF THIS WILL BE LOST DURING UPCOMING
EVENT AND ADD TO RUNOFF CONCERNS. HIGHEST THREAT OF FLOODING AT THIS
TIME APPEARS TO BE ACROSS DACKS/NRN VT WATERSHEDS WHERE SWE IS
GENERALLY HIGHER.
&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WIND ADVISORY FOR VTZ006-016-017 FROM MIDNIGHT TUESDAY TO 4 PM
     TUESDAY.
  ...FLOOD WATCH FOR VTZ002>012-016>019 FROM 4 PM TUESDAY TO
     MIDNIGHT THURSDAY.
NY...WIND ADVISORY FOR NYZ026-027-029>031-087 FROM MIDNIGHT TUESDAY
     TO 4 PM TUESDAY.
  ...FLOOD WATCH FOR NYZ028>031-034-035 FROM 4 PM TUESDAY TO
     MIDNIGHT THURSDAY.
&&

SHORT TERM...JMG
LONG TERM...EVENSON
AVIATION...MB
HYDROLOGY...JMG
Hazardous weather outlook, Nov 28, 5:47 AM EST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
547 AM EST MON NOV 28 2005

NYZ026>031-034-035-087-VTZ001>012-016>019-291100-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
547 AM EST MON NOV 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW
YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT
AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

ISOLATED POCKETS OF LIGHT FREEZING RAIN WILL PERSIST THROUGH ABOUT
9 AM ACROSS NORTHEASTERN VERMONT AND THE ST. LAWRENCE VALLEY OF
FAR NORTHERN NEW YORK. ICY SPOTS ON ROADS WILL QUICKLY MELT BY
LATE MORNING AS TEMPERATURES WARM ABOVE FREEZING IN ALL SECTIONS
OF THE NORTH COUNTRY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG LOW PRESSURE SYSTEM WILL IMPACT THE REGION LATE TUESDAY
INTO WEDNESDAY WITH STRONG WINDS AND THE POTENTIAL FOR HEAVY
RAINFALL. PLEASE REFER TO THE RECENTLY ISSUED SPECIAL WEATHER
STATEMENT /ALBSPSBTV/ AND HYDROLOGIC OUTLOOK /ALBESFBTV/ FOR
DETAILS ON THIS UPCOMING EVENT.

.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT ANY OBSERVATIONS OF FREEZING RAIN OR ICY ROAD
CONDITIONS EARLY THIS MORNING TO THE NATIONAL WEATHER SERVICE IN
BURLINGTON VERMONT.

BANACOS

Nearby

Wind Advisories in New York, 2005Wind Advisories in Vermont, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.